# SDR REXA2018100100913

- Difficulty date: September 13, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 26,318 hours, 17,293 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R HAS CORROSION BETWEEN FRAMES 295 AND 280, IN THE FWD E & E BAY. REPLACED STR 25R FROM FRAME 280 TO 333 IAW SRM 51-42-06 AND 51-42-21 SM-33
